Items where Author is "Soner, N. D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 50.

Article

Naji, Ahmed Mohammed and Soner, N. D. (2016) On the monatic number of a graph. International Journal of Advances in Applied Mathematics and Mechanics, 4 (2). pp. 44-51. ISSN 2347-2529

Deepak, G. and Soner, N. D. (2014) Connected domination polynomial of a graph. International Journal of Mathematical Archive, 4 (11). pp. 90-96. ISSN 2229-5046

Alwardi, Anwar and Ebadi, Karam and Manrique, Martin and Soner, N. D. (2014) Semi-strong split domination in graphs. Transactions on Combinatorics, 3 (2). pp. 51-63. ISSN 2251-8657

Sharada, B. and Shivaswamy, P. M. and Soner, N. D. (2013) on the domination subdivision numbers of grid graphs. international journal of graph theory, 1 (1). pp. 17-22.

Soner, N. D. and Alwardi, Anwar (2012) 2-equitable domination in graphs. International Journal of Mathematical Archive (IJMA) ISSN 2229-5046, 3 (4). pp. 1612-1616.

Alwardi, Anwar and Arsic, Branko and Gutman, I. and Soner, N. D. (2012) The Common Neighborhood Graph and Its Energy. Iranian Journal of Mathematical Sciences and Informatics, 7 (2). pp. 1-8.

Sivakumar, S. and Soner, N. D. and Alwardi, Anwar and Deepak, G. (2012) Connected Equitable Domination in Graphs. pure mathematical sciences, 1 (3). pp. 123-130.

Soner, N. D. and Sivakumar, S. (2012) Inverse equitable domination in graphs. Research Journal of Pure Algebra (RJPA) ISSN 2248-9037, 2 (9). pp. 279-285.

Alwardi, Anwar and Soner, N. D. and Al-Kenani, Ahmad A. (2012) The Middle Equitable Dominating Graphs. Open Journal of Discrete Mathematics, 2 (3). pp. 93-95.

Sivakumar, S. and Soner, N. D. and Anwar Alwardi, (2012) Neighborhood connected equitable domination in graphs. Appl. Math. Sci. (Ruse), 6 (49-52). pp. 2445-2452.

Anwar Alwardi, and Soner, N. D. and Deepak, G. (2012) On the middle CN-dominating graphs. J. Math. Comput. Sci., 2 (4). pp. 889-897.

Alwardi, Anwar and Al-Kenani, Ahmad. N. and Soner, N. D. (2012) Tactical configuration, PBIB designs and association scheme arising from SRNT graphs. International Journal of Pure and Applied Mathematics, 74 (4). pp. 519-525.

Soner, N. D. and Dhananjaya Murthy, B. V. and Deepak, G. (2012) Total co-independent domination in graphs. Appl. Math. Sci. (Ruse), 6 (129-13). pp. 6545-6551.

Deepak, G. and Soner, N. D. and Anwar Alwardi, (2012) Vertex minimal and common minimal equitable dominating graphs. Int. J. Contemp. Math. Sci., 7 (9-12). pp. 499-505.

Rangarajan, R. and Reddy, P. Siva Kota and Soner, N. D. (2012) m\rm th power symmetric n-sigraphs. Ital. J. Pure Appl. Math. (29). pp. 87-92.

Sumathi, M. P. and Soner, N. D. (2011) On the Number of Minimum Neighbourhood Sets in Paths and Cycles. Gen math notes, 4 (2). pp. 60-70. ISSN 2197184

Sumathi, M. P. and Soner, N. D. (2011) On the Number of Minimum Neighbourhood Sets in Paths and Cycles. Gen. Math. Notes,, 4 (2). pp. 60-70.

Alwardi, Anwar and Soner, N. D. and Gutman, I. (2011) On the common–neighborhood energy of a graph. Science mathematics. pp. 49-59.

Alwardi, Anwar and Soner, N. D. (2011) Partial balanced incomplete block designs arising from some minimal dominating sets of srnt graphs. International Journal of Mathematical Archive (IJMA) ISSN 2229-5046, 2 (2).

Alwardi, Anwar and Soner, N. D. (2011) Some Induced Subgraphs of Strongly Regular Graphs with no Triangles. International Mathematical Forum , 6 (46). pp. 2261-2266.

Sumathi, M. P. and Soner, N. D. and Alwardi, Anwar (2011) Some Results on Switched Graphs. Journal of Computer and Mathematical Sciences Vol, 2 (2). pp. 170-398.

Sumathi , M. P. and Soner, N. D. (2011) total number of special kinds of neighbourhood sets of graphs. international journal of mathematical archive (ijma) issn 2229-5046, 2 (4). pp. 433-437.

Sharada, B. and Soner, N. D. (2010) A characterization of trees based on independent domination subdivision number. PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES INDIA SECTION A-PHYSICAL SCIENCES, 80A (Part 4). pp. 289-294.

Rama Chandra, S. R. and Soner, N. D. (2010) Strong Domination Critical and Stability in Graphs. Journal of Computer Mathematics Science , 1 (3). pp. 294-299.

Soner, N. D. and Chaluvaraju, B. and Srivastava, J. P. (2009) Roman edge domination in graphs. PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES INDIA SECTION A-PHYSICAL SCIENCES, 79A. pp. 45-50.

Janakiram, B. and Davis, M. A. and Soner, N. D. (2009) Distance neighbourhood domination in graphs. NATIONAL ACADEMY SCIENCE LETTERS-INDIA, 32 (9-10). pp. 287-290.

Ghobadi, S. and Soner, N. D. (2009) Restrained edge domination number in graphs. Adv. Stud. Contemp. Math. (Kyungshang), 19 (1). pp. 143-149.

Rangarajan, R. and Siva Kota Reddy, P. and Soner, N. D. (2009) Switching equivalence in symmetric n-sigraphs. II. J. Orissa Math. Soc., 28 (1-2). pp. 1-12.

Ramachandra, S. R. and Soner, N. D. (2009) The block perfect domination number of a graph. Adv. Appl. Discrete Math., 4 (2). pp. 161-168.

Ghobadi, S. and Soner, N. D. and Mahyoub, Q. M. (2008) Inverse dominating set in fuzzy graphs. Proc. Jangjeon Math. Soc., 11 (1). pp. 75-81.

Sharada, B. and Soner, N. D. (2008) Partially balanced incomplete block designs arising from minimum efficient dominating sets of a graph. Bull. Pure Appl. Math., 2 (1). pp. 47-56.

Ghobadi, S. and Soner, N. D. (2008) The nomatic number problem in interval graphs. Far East J. Appl. Math., 30 (2). pp. 235-244.

Soner, N. D. and Yogeesha, K. M. and Ghobadi, S. (2008) The nonsplit edge domination number of a graph. J. Indian Math. Soc. (N.S.), 75 (1-4). 15-20 (2009).

Mahyoub, Q. M. and Soner, N. D. (2008) The split domination number of fuzzy graphs. Far East J. Appl. Math., 30 (1). pp. 125-132.

Yogeesha, K. M. and Soner, N. D. and Ghobadi, S. (2008) The split edge domination number of a graph. Far East J. Appl. Math., 30 (1). pp. 93-100.

Chaluvaraju, B. and Soner, N. D. (2007) Complementary total domination in graphs. Journal of Discrete Mathematical Sciences and Cryptography, Journal of Discrete Mathematical Sciences and Cryptography, 10 (4). pp. 505-516. ISSN 0972-0529

Chaluvaraju, B. and Soner, N. D. (2007) Complementary total domination in graphs. J. Discrete Math. Sci. Cryptogr., 10 (4). pp. 505-516.

Yogeesha, K. M. and Soner, N. D. (2007) The double bondage number of a graph. Ultra Sci. Phys. Sci., 19 (2M). pp. 439-442.

Janakiram, B. and Davis, M. A. and Soner, N. D. (2006) H-adjacent domination in graphs. NATIONAL ACADEMY SCIENCE LETTERS-INDIA, 29 (7-8). pp. 293-297.

Soner, N. D. and Chaluvaraju, B. and Yogeesha, K. M. (2006) Paired neighborhood in graphs. Far East J. Appl. Math., 22 (2). pp. 215-224.

Kulli, V. R. and Soner, N. D. (2006) The connected total domination number of a graph. J. Anal. Comput., 2 (2). pp. 183-189.

Soner, N. D. and Puttaswamy, (2005) Vertex-set neighbourhood and strong nonsplit neighbourhood parameters in graphs. Ultra Sci. Phys. Sci., 17 (1M). pp. 35-40.

Soner, N. D. and Chaluvaraju, B. (2005) The paired neighbourhood number of a graph. Proc. Jangjeon Math. Soc., 8 (1). pp. 113-121.

Janakiram, B. and Soner, N. D. and Davis, M. A. (2004) Complementary acyclic domination in graphs. J. Indian Math. Soc. (N.S.), 71 (1-4). pp. 221-226.

Janakiram, B. and Soner, N. D. and Davis, M. A. (2003) Complementary edge neighbourhood in graphs. Far East J. Appl. Math., 11 (3). pp. 177-182.

Janakiram, B. and Soner, N. D. and Davis, M. A. (2003) Complementary neighbourhood in graphs. NATIONAL ACADEMY SCIENCE LETTERS-INDIA, 26 (9-10). pp. 271-275.

Soner, N. D. and Chaluvaraju, B. (2003) Uniform neighbourhood number of a graph. Proc. Jangjeon Math. Soc., 6 (2). pp. 125-135.

Soner, N. D. and Chaluvaraju, B. and Janakiram, B. (2003) The double global domination number of a graph. J. Indian Math. Soc. (N.S.), 70 (1-4). pp. 191-195.

Soner, N. D. and Puttaswamy, (2002) The block neighbourhood number of a graph. Far East J. Appl. Math., 9 (2). pp. 127-135.

Soner, N. D. and Chaluvaraju, B. and Janakiram, B. (2001) The maximal neighbourhood number of a graph. Far East J. Appl. Math., 5 (3). pp. 301-307.

This list was generated on Tue Sep 26 14:14:05 2017 IST.